# SDR UALA2011090604810

- Difficulty date: September 6, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 38,656 hours, 9,699 cycles
- Engine: Pwa PW4052
- System (JASC): 2450 · AC Power Distribution System
- Part: Contactor
- Part number: B4291
- Part serial: CM84832
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH UTILITY BUSES TRIPPED OFF ON SHUTDOWN.   WHEN EXTERNAL POWER POWERING ACFT, DESELECTING EXT POWER TO TRANSFER POWER TO APU, BOTH UTILITY BUS TRIPS.  BPCU REPLACED NO HELP.  UTILITY BUS DOES NOT TRIP BETWEEN APU AND ENG GEN TRANSFERS.  SUSPECT SLOPPY EXTERNAL POWER CONTACTOR.  NO TIME TO T-S.  IF NEEDED CONTACTOR: 563-0206.  REPLACED CONTACTOR (K114) AND OP CHECKED GOOD.
